Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 55, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 6, 2005, 6:54 PM EDT for Lancaster County, Pennsylvania. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2005, 6:54 PM EDT (22:54 UTC)
- Expired
- Jun 6, 2005, 7:45 PM EDT
- In force
- 51 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Lancaster County, PA
The radar
The Dover AFB radar (KDOX), 149 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 1:55 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.9 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 477 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 062255
SVRCTP
PAC071-062345-
/O.NEW.KCTP.SV.W.0055.050606T2254Z-050606T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
654 PM EDT MON JUN 6 2005
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA
* UNTIL 745 PM EDT
* AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ROTHSVILLE TO WAKEFIELD...AND
MOVING EAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PARADISE AND EPHRATA AROUND 700 PM EDT...
DENVER AND REAMSTOWN AROUND 705 PM EDT...
TERRE HILL AND NEW HOLLAND AROUND 710 PM EDT...
ADAMSTOWN AND GAP AROUND 715 PM EDT...
CHURCHTOWN AROUND 725 PM EDT...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL.
HAIL UP TO QUARTER SIZE AND WINDS IN EXCESS OF 60 MPH HAVE BEEN
REPORTED WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 4018 7634 3972 7627 3972 7608 4013 7587
4032 7613
$$
FORECASTER: DANGELOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 4:27 PM EDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jun 6, 4:27 PM EDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 427 PM EDT MON JUN 6 2005 .SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... COLD FRONT NOW ENTERING WESTERN PA. SEVERE WEATHER WILL CONTINUE AHEAD OF IT IN WARM MOIST AIR AS ATMOSPHERE HAS PLENTY OF CAPE TO WORK WITH. WIDESPREAD SEVERE WEATHER REPORTS THROUGHOUT THE DAY WITH NUMEROUS LSRCTP/S ALREADY ISSUED AND MORE ON THE WAY. TWO SVR WX WATCHES CONTINUE FOR CENTRAL PA...AND MULTIPLE EVENING UPDATES WILL BE ISSUED TO ZFP TO DROP WATCHES AND ADJUST WORDING AS NECESSARY. WEATHER SETTLES DOWN LATE TONIGHT AS DRIER AND MORE STABLE AIR MOVES IN...THEN A QUIETER PERIOD OF WEATHER FOR MUCH OF THE WEEK WITH JUST A SLIGHT CHANCE FOR TSTORMS ACROSS THE NORTH. SORRY FOR THE BRIEFNESS...BUT TIME IS LIMITED TODAY DUE TO SIGNIFICANT SEVERE WEATHER OUTBREAK. && .LONG TERM (THURSDAY THROUGH MONDAY)... LONG AND STILL ONGOING SEVERE WEATHER EVENT PRECLUDED LOOKING AT MUCH FOR THE EXTENDED...SO BASICALLY FOLLOWED HPC GUIDANCE FOR THIS FORECAST PACKAGE. && .AVIATION... ROUND 2 OF SEVERE CONVECTIVE WEATHER WILL BE ADVANCING EAST ACROSS CENTRAL PENN AND THE SUSQ VALLEY FROM 19 TO 23Z. GENERAL LOW END VFR WITH AREAS OF MVFR IN 5SM HZ WILL BE FOUND THROUGH THE EARLY EVENING WITH A 30 MINUTE PERIOD OF IFR IN A LINE OF +TSRA WITH POSSIBLE WESTERLY WIND GUSTS OF 50 TO 60 KT AT A FEW TAF SITES. SLIGHTLY DRIER AIR WILL FOLLOW FROM LATE EVENING ON WITH DIMINISHING WIND AND MAINLY CLEAR SKIES LATER TONIGHT THROUGH TUESDAY. GOOD RADIATIONAL COOLING COUPLED WITH THE LEFTOVER LLVL MOISTURE FROM TODAYS RAINFALL WILL LEAD TO AREAS OF IFR IN 1/2SM FG AND BKN-OVC004-008 CIGS FROM 08-12Z. && .CTP WATCHES/WARNINGS/ADVISORIES... PA...NONE. && SHORT TERM...RXR LONG TERM...RXR AVIATION...LAMBERT
Hazardous weather outlook, Jun 6, 3:34 AM EDT, 15 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 334 AM EDT MON JUN 6 2005 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-061727- ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA- COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA- HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA- MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA- NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA- SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA- SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA- UNION PA-WARREN PA-YORK PA- 334 AM EDT MON JUN 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY: AN UPPER LEVEL DISTURBANCE WILL ACT ON VERY WARM AND HUMID AIR THIS AFTERNOON AND EVENING TO PRODUCE LOCALLY STRONG TO POTENTIALLY SEVERE THUNDERSTORMS ACROSS THE REGION. THE GREATEST STORM THREATS WILL BE STRONG AND POTENTIALLY DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 6, 5:38 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
538 PM EDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG HANOVER 39.81N 76.98W
06/06/2005 YORK PA TRAINED SPOTTER
LARGE TREE LIMBS DOWN
&&
RTHSpecial weather statement, Jun 6, 6:14 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 614 PM EDT MON JUN 6 2005 PAZ005-062315- MCKEAN- 614 PM EDT MON JUN 6 2005 ...A STRONG THUNDERSTORM WILL AFFECT MCKEAN COUNTY... AT 611 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 24 MILES SOUTHEAST OF BRADFORD...MOVING EAST AT 35 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. FORECASTER:RHG
Special weather statement, Jun 6, 6:19 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 619 PM EDT MON JUN 6 2005 PAZ037-062315- TIOGA- 619 PM EDT MON JUN 6 2005 ...STRONG THUNDERSTORMS WILL AFFECT TIOGA COUNTY... AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES SOUTH OF HORNELL TO 20 MILES SOUTHEAST OF WELLSVILLE TO 25 MILES SOUTH OF WELLSVILLE...MOVING SOUTHEAST AT 45 MPH. THE THUNDERSTORMS WILL BE NEAR KNOXVILLE AROUND 625 PM...ELKLAND AROUND 630 PM...GAINES AROUND 635 PM...KEENEYVILLE AROUND 640 PM...TIOGA JUNCTION... LAWRENCEVILLE...WELLSBORO...TIOGA AROUND 645 PM...MORRIS AND MANSFIELD AROUND 655 PM. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. FORECASTER:RHG
Local storm report, Jun 6, 6:21 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
621 PM EDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG DILLSBURG 40.11N 77.03W
06/06/2005 YORK PA TRAINED SPOTTER
TREES DOWN BETWEEN 230 AND 245 PM.
0500 PM TSTM WND DMG CHAMBERSBURG 39.93N 77.66W
06/06/2005 FRANKLIN PA COUNTY OFFICIAL
PEMA REPORTED STRAIGHT LINE WIND DAMAGE IN ANTRIM
TOWNSHIP BETWEEN 4 AND 5 PM. ROOFS OFF BARNS, TREES AND
WIRES DOWN
0525 PM HAIL MONTOURSVILLE 41.25N 76.92W
06/06/2005 0.88 INCH LYCOMING PA TRAINED SPOTTER
0525 PM TSTM WND DMG CHAMBERSBURG 39.93N 77.66W
06/06/2005 FRANKLIN PA COUNTY OFFICIAL
PEMA REPORTED STRAIGHT LINE WIND DAMAGE IN ANTRIM
TOWNSHIP. ROOFS OFF BARNS AND TREES AND WIRES DOWN.
0532 PM TSTM WND DMG 8 SE MARSHBURG 41.77N 78.66W
06/06/2005 MCKEAN PA COUNTY OFFICIAL
MCKEAN COUNTY 911 REPORTED TREES DOWN ALONG ROUTE 219 IN
LAFAYETTE.
0535 PM HAIL MONTOURSVILLE 41.25N 76.92W
06/06/2005 1.00 INCH LYCOMING PA TRAINED SPOTTER
HAIL COVERED GROUND.
0545 PM HAIL 2 SE BROGUE 39.84N 76.42W
06/06/2005 1.00 INCH YORK PA TRAINED SPOTTER
SPOTTER REPORTED 1 INCH HAIL AT COLLINSVILLE
&&
AXMSpecial weather statement, Jun 6, 6:36 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 636 PM EDT MON JUN 6 2005 PAZ033-062330- SOMERSET- 636 PM EDT MON JUN 6 2005 ...STRONG THUNDERSTORMS WILL AFFECT SOMERSET COUNTY... AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS 10 MILES SOUTHWEST OF SOMERSET...MOVING EAST AT 20 MPH. THESE WILL CONTINUE EASTWARD ACROSS THE COUNTY...CAUSING LOCALIZED HEAVY RAINS AND STRONG GUSTY WINDS. VERY HEAVY RAIN WILL FALL...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FORECASTER: LA CORTE
Local storm report, Jun 6, 6:45 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE STATE COLLEGE PA
645 PM EDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 AM TSTM WND DMG KANE 41.66N 78.81W
06/06/2005 MCKEAN PA TRAINED SPOTTER
NUMEROUS TREES DOWN...INCLUDING TREE ON HOUSE AND CAR.
PEA SIZE HAIL WAS ALSO REPORTED AND 0.75 INCHES OF RAIN
WITHIN ONE HOUR.
0955 AM TSTM WND DMG SHEFFIELD 41.70N 79.03W
06/06/2005 WARREN PA TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN.
1015 AM TSTM WND DMG RIDGWAY 41.43N 78.73W
06/06/2005 ELK PA TRAINED SPOTTER
SEVERAL TREES DOWN.
1037 AM TSTM WND DMG ELDRED 41.96N 78.38W
06/06/2005 MCKEAN PA TRAINED SPOTTER
SEVERAL TREES DOWN...PONDING ON ROADS.
1108 AM TSTM WND DMG COUDERSPORT 41.77N 78.01W
06/06/2005 POTTER PA TRAINED SPOTTER
SERVERAL TREES AND WIRES DOWN IN COUDERSPORT AND
SHINGLESTOWN.
1120 AM TSTM WND DMG PORT MATILDA 40.80N 78.05W
06/06/2005 CENTRE PA TRAINED SPOTTER
NUMEROUS TREES DOWN.
1135 AM TSTM WND DMG WESTFIELD 41.92N 77.54W
06/06/2005 TIOGA PA TRAINED SPOTTER
TREES DOWN
1135 AM HAIL LEONARD HARRISON STATE 41.69N 77.41W
06/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
SEVERAL TREES DOWN. 0.50 INCHES OF PRECIPITATION IN THE
PAST HOUR.
1145 AM HAIL 5 S WELLSBORO 41.67N 77.30W
06/06/2005 0.75 INCH TIOGA PA TRAINED SPOTTER
PENNY SIZED HAIL REPORTED IN MIDDLEBURY CENTER.
1145 AM FUNNEL CLOUD TIOGA 41.90N 77.14W
06/06/2005 TIOGA PA TRAINED SPOTTER
NUMEROUS TREES AND WIRES DOWN. PEA SIZED HAIL REPORTED.
0.65 INCHES IN THE PAST HOUR.
1148 AM FUNNEL CLOUD MANSFIELD 41.81N 77.08W
06/06/2005 TIOGA PA TRAINED SPOTTER
SEVERAL TREES DOWN IN GENESSE...HARRISON...AND WESTFIELD.
NO TREES DOWN NEAR FUNNEL SITE AT MANSFIELD.
1155 AM HAIL 7 W BELLEFONTE 40.91N 77.90W
06/06/2005 0.88 INCH CENTRE PA TRAINED SPOTTER
NICKEL SIZED HAIL REPORTED NEAR JACKSONVILLE ROAD.
SEVERAL TREES AND WIRES DOWNED THROUGHOUT BELLEFONTE.
1208 PM HAIL WILLIAMSPORT 41.24N 77.02W
06/06/2005 1.00 INCH LYCOMING PA TRAINED SPOTTER
1220 PM HAIL MONTOURSVILLE 41.25N 76.92W
06/06/2005 0.75 INCH LYCOMING PA TRAINED SPOTTER
1230 PM TSTM WND DMG 3 E FOREST HILL 40.97N 76.95W
06/06/2005 UNION PA TRAINED SPOTTER
TREES DOWN ON RT 192 JUST EAST OF FORREST HILL.
1255 PM HAIL WATSONTOWN 41.08N 76.86W
06/06/2005 0.75 INCH NORTHUMBERLAND PA TRAINED SPOTTER
1255 PM TSTM WND DMG NEW COLUMBIA 41.04N 76.88W
06/06/2005 UNION PA TRAINED SPOTTER
SEVERAL TREES DOWN IN WINFIELD. TREES FELL ON HOUSE IN
NEW COLUMBIA.
1255 PM TSTM WND DMG 5 W NEW COLUMBIA 41.04N 76.98W
06/06/2005 UNION PA TRAINED SPOTTER
SPOTTER REPORTED 5 TREES DOWN IN HIS YARD AND 1 CAME DOWN
ON HIS HOUSE. SPOTTER ESTIMATED WIND GUSTS BETWEEN 60 T0
80 MPH.
1258 PM TSTM WND DMG PICTURE ROCKS 41.28N 76.71W
06/06/2005 LYCOMING PA TRAINED SPOTTER
SEVERAL TREES DOWN.
0110 PM TSTM WND GST BLOOMSBURG 41.00N 76.46W
06/06/2005 0 MPH COLUMBIA PA TRAINED SPOTTER
NUMEROUS TREES AND LIMBS DOWN.
0130 PM TSTM WND DMG BENTON 41.19N 76.39W
06/06/2005 COLUMBIA PA TRAINED SPOTTER
SEVERAL TREES DOWN IN CENTRAL AND NORTHERN PARTS OF
COLUMBIA COUNTY...INCLUDING
SUGARLOAF...JACKSON...PINE...FISHING
CREEK...MAIN...MIFFLIN...BEAVER...AND BRIAR CREEK
TOWNSHIPS. ALSO BERWICK BORO. 0.24 INCHES OF RAIN FELL IN
ONE HOUR IN BENTON. 0.47 INCHES OF RAIN FELL IN ONE HOUR
IN BUCKHORN.
0145 PM HAIL ASHLAND 40.78N 76.35W
06/06/2005 0.88 INCH SCHUYLKILL PA TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN ASHLAND.
0145 PM HAIL DILLSBURG 40.11N 77.03W
06/06/2005 0.88 INCH YORK PA TRAINED SPOTTER
0145 PM HAIL ASHLAND 40.78N 76.35W
06/06/2005 0.88 INCH SCHUYLKILL PA TRAINED SPOTTER
0145 PM HAIL DILLSBURG 40.11N 77.03W
06/06/2005 1.00 INCH YORK PA TRAINED SPOTTER
0154 PM TSTM WND DMG HERNDON 40.71N 76.85W
06/06/2005 NORTHUMBERLAND PA EMERGENCY MNGR
LARGE TREE LIMBS DOWN
0155 PM TSTM WND DMG NEW BLOOMFIELD 40.42N 77.19W
06/06/2005 PERRY PA TRAINED SPOTTER
NUMEROUS TREES DOWN.
0159 PM HAIL 8 N HARRISBURG 40.39N 76.88W
06/06/2005 0.88 INCH DAUPHIN PA TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED IN STONEY CREEK VALLEY.
0211 PM TSTM WND DMG SHAMOKIN 40.79N 76.55W
06/06/2005 NORTHUMBERLAND PA EMERGENCY MNGR
TREES DOWN ON CARS
0230 PM HAIL FORT INDIANTOWN GAP 40.44N 76.57W
06/06/2005 0.88 INCH LEBANON PA TRAINED SPOTTER
0235 PM HAIL CHAMBERSBURG 39.93N 77.66W
06/06/2005 0.75 INCH FRANKLIN PA TRAINED SPOTTER
3/4 INCH HAIL REPORTED ON I-81 AT THE SCOTLAND EXIT NEAR
CHAMBERSBURG.
0240 PM TSTM WND DMG DILLSBURG 40.11N 77.03W
06/06/2005 YORK PA TRAINED SPOTTER
TREES DOWN BETWEEN 230 AND 245 PM.
0312 PM TSTM WND DMG ARENDTSVILLE 39.92N 77.30W
06/06/2005 ADAMS PA TRAINED SPOTTER
TREES DOWN IN MENALLEN TOWNSHIP
0313 PM TSTM WND DMG DAVIDSVILLE 40.23N 78.94W
06/06/2005 SOMERSET PA EMERGENCY MNGR
TREES AND WIRES DOWN
0324 PM TSTM WND DMG HANOVER 39.81N 76.98W
06/06/2005 YORK PA TRAINED SPOTTER
LARGE TREE LIMBS DOWN
0330 PM TSTM WND DMG BOSWELL 40.16N 79.03W
06/06/2005 SOMERSET PA EMERGENCY MNGR
TREES DOWN NORTH OF ROUTE 30 ALONG ROUTE 219 BETWEEN
BOSWELL AND DAVIDSVILLE.
0330 PM TSTM WND DMG N GREENCASTLE 39.79N 77.73W
06/06/2005 FRANKLIN PA TRAINED SPOTTER
TREES DOWN. 0.60 RAINFALL. PEA SIZE HAIL.
0335 PM HAIL BEDFORD 40.01N 78.50W
06/06/2005 0.75 INCH BEDFORD PA COUNTY OFFICIAL
911 CENTER HAD NUMEROUS REPORTS 0F 3/4 INCH HAIL NEAR
HOPEWELL AND NEW ENTERPRISE.
0335 PM HAIL 6 S PORT MATILDA 40.71N 78.05W
06/06/2005 0.75 INCH HUNTINGDON PA PUBLIC
TREES DOWN
0345 PM HAIL GREENCASTLE 39.79N 77.73W
06/06/2005 0.75 INCH FRANKLIN PA PUBLIC
0345 PM TSTM WND DMG GETTYSBURG 39.83N 77.23W
06/06/2005 ADAMS PA COUNTY OFFICIAL
911 CENTER REPORTS NUMEROUS TREES DOWN COUNTYWIDE.
0425 PM TSTM WND DMG BEDFORD 40.01N 78.50W
06/06/2005 BEDFORD PA COUNTY OFFICIAL
911 CENTER REPORTS TREES AND WIRES DOWN ACROSS THE
CENTRAL PART OF BEDFORD COUNTY.
0432 PM TSTM WND DMG MOUNT HOLLY SPRINGS 40.11N 77.18W
06/06/2005 CUMBERLAND PA TRAINED SPOTTER
TREES DOWN
0440 PM HAIL LANCASTER 40.04N 76.30W
06/06/2005 1.00 INCH LANCASTER PA COUNTY OFFICIAL
911 CENTER RECIEVED NUMEROUS REPORTS OF 1 INCH HAIL NEAR
NEFFSVILLE.
0500 PM TSTM WND DMG CHAMBERSBURG 39.93N 77.66W
06/06/2005 FRANKLIN PA COUNTY OFFICIAL
PEMA REPORTED STRAIGHT LINE WIND DAMAGE IN ANTRIM
TOWNSHIP BETWEEN 4 AND 5 PM. ROOFS OFF BARNS, TREES AND
WIRES DOWN
0525 PM HAIL MONTOURSVILLE 41.25N 76.92W
06/06/2005 0.88 INCH LYCOMING PA TRAINED SPOTTER
0525 PM TSTM WND DMG CHAMBERSBURG 39.93N 77.66W
06/06/2005 FRANKLIN PA COUNTY OFFICIAL
PEMA REPORTED STRAIGHT LINE WIND DAMAGE IN ANTRIM
TOWNSHIP. ROOFS OFF BARNS AND TREES AND WIRES DOWN.
0532 PM TSTM WND DMG 8 SE MARSHBURG 41.77N 78.66W
06/06/2005 MCKEAN PA COUNTY OFFICIAL
MCKEAN COUNTY 911 REPORTED TREES DOWN ALONG ROUTE 219 IN
LAFAYETTE.
0535 PM HAIL MONTOURSVILLE 41.25N 76.92W
06/06/2005 1.00 INCH LYCOMING PA TRAINED SPOTTER
HAIL COVERED GROUND.
0545 PM HAIL 2 SE BROGUE 39.84N 76.42W
06/06/2005 1.00 INCH YORK PA TRAINED SPOTTER
SPOTTER REPORTED 1 INCH HAIL AT COLLINSVILLE
0625 PM HAIL HARRISON VALLEY 41.92N 77.67W
06/06/2005 0.88 INCH POTTER PA TRAINED SPOTTER
HAIL WAS ACCOMPANIED BY STRONG WIND.
&&
AXMThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 9:27 AM EDT | Severe Thunderstorm Warning | CTP | Warren | 33 min |
| Jun 6, 9:36 AM EDT | Severe Thunderstorm Warning | CTP | Elk, McKean | 54 min |
| Jun 6, 10:05 AM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 70 min |
| Jun 6, 10:26 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter | 79 min |
| Jun 6, 11:01 AM EDT | Severe Thunderstorm Warning | CTP | Centre | 29 min |
| Jun 6, 11:05 AM EDT | Severe Thunderstorm Warning | CTP | Tioga | 70 min |
| Jun 6, 11:21 AM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 69 min |
| Jun 6, 11:24 AM EDT | Severe Thunderstorm Warning | CTP | Centre | 66 min |
| Jun 6, 11:37 AM EDT | Tornado Warning | CTP | Tioga | 53 min |
| Jun 6, 11:54 AM EDT | Severe Thunderstorm Warning | CTP | Clinton | 51 min |
| Jun 6, 12:06 PM EDT | Severe Thunderstorm Warning | CTP | Fulton | 69 min |
| Jun 6, 12:13 PM EDT | Severe Thunderstorm Warning | CTP | Snyder, Union | 62 min |
| Jun 6, 12:26 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 49 min |
| Jun 6, 12:28 PM EDT | Severe Thunderstorm Warning | CTP | Perry, Sullivan | 62 min |
| Jun 6, 12:44 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 61 min |
| Jun 6, 12:49 PM EDT | Tornado Warning | CTP | Lycoming | 11 min |
| Jun 6, 1:00 PM EDT | Tornado Warning | CTP | Sullivan | 45 min |
| Jun 6, 1:25 PM EDT | Severe Thunderstorm Warning | CTP | York | 65 min |
| Jun 6, 1:40 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Northumberland, Schuylkill | 80 min |
| Jun 6, 1:46 PM EDT | Tornado Warning | CTP | Perry | 29 min |
| Jun 6, 1:56 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin | 49 min |
| Jun 6, 2:08 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 82 min |
| Jun 6, 2:11 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 64 min |
| Jun 6, 2:17 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 88 min |
| Jun 6, 2:51 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 54 min |
| Jun 6, 3:02 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland | 58 min |
| Jun 6, 3:09 PM EDT | Tornado Warning | CTP | Cambria | 40 min |
| Jun 6, 3:27 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Franklin, Huntingdon | 78 min |
| Jun 6, 4:09 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland | 66 min |
| Jun 6, 4:10 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 65 min |
| Jun 6, 4:19 PM EDT | Severe Thunderstorm Warning | CTP | Mifflin | 56 min |
| Jun 6, 4:21 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 39 min |
| Jun 6, 4:23 PM EDT | Flash Flood Warning | CTP | Lancaster | 6 hr |
| Jun 6, 4:29 PM EDT | Severe Thunderstorm Warning | CTP | Fulton | 76 min |
| Jun 6, 4:36 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 24 min |
| Jun 6, 4:36 PM EDT | Severe Thunderstorm Warning | CTP | Juniata | 54 min |
| Jun 6, 4:42 PM EDT | Tornado Warning | CTP | Lancaster | 33 min |
| Jun 6, 4:53 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 67 min |
| Jun 6, 4:58 PM EDT | Severe Thunderstorm Warning | CTP | York | 47 min |
| Jun 6, 5:12 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 48 min |
| Jun 6, 5:15 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 60 min |
| Jun 6, 5:21 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 54 min |
| Jun 6, 5:33 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 57 min |
| Jun 6, 5:35 PM EDT | Flash Flood Warning | CTP | York | 6 hr |
| Jun 6, 5:37 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 38 min |
| Jun 6, 5:40 PM EDT | Severe Thunderstorm Warning | CTP | Potter | 80 min |
| Jun 6, 5:45 PM EDT | Severe Thunderstorm Warning | CTP | York | 60 min |
| Jun 6, 5:53 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 67 min |
| Jun 6, 6:52 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 53 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.